Volgen
Refael Hassin
Refael Hassin
Geverifieerd e-mailadres voor post.tau.ac.il - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
To queue or not to queue: Equilibrium behavior in queueing systems
R Hassin, M Haviv
Springer Science & Business Media, 2003
10792003
Approximation schemes for the restricted shortest path problem
R Hassin
Mathematics of Operations research 17 (1), 36-42, 1992
7431992
Approximation algorithms for the geometric covering salesman problem
EM Arkin, R Hassin
Discrete Applied Mathematics 55 (3), 197-218, 1994
4081994
Rational queueing
R Hassin
CRC press, 2016
3522016
Optimal contests
A Glazer, R Hassin
Economic Inquiry 26 (1), 133-143, 1988
2221988
Scheduling arrivals to queues: A single-server model with no-shows
R Hassin, S Mendel
Management science 54 (3), 565-572, 2008
2192008
Approximation algorithms for maximum dispersion
R Hassin, S Rubinstein, A Tamir
Operations research letters 21 (3), 133-137, 1997
2001997
Consumer information in markets with random product quality: The case of queues and balking
R Hassin
Econometrica: Journal of the Econometric Society, 1185-1195, 1986
1831986
Approximations for minimum and min-max vehicle routing problems
EM Arkin, R Hassin, A Levin
Journal of Algorithms 59 (1), 1-18, 2006
1782006
Improved complexity bounds for location problems on the real line.
R Hassin, A Tamir
Operations Research Letters 10 (7), 395-402, 1991
1711991
On local search for weighted k-set packing
EM Arkin, R Hassin
Mathematics of Operations Research 23 (3), 640-648, 1998
163*1998
On the minimum diameter spanning tree problem
R Hassin, A Tamir
Information processing letters 53 (2), 109-111, 1995
1551995
Maximum flow in (s, t) planar networks
R Hassin
1521981
Complexity of finding dense subgraphs
Y Asahiro, R Hassin, K Iwama
Discrete Applied Mathematics 121 (1-3), 15-26, 2002
1502002
The scheduling of maintenance service
S Anily, CA Glass, R Hassin
Discrete Applied Mathematics 82 (1-3), 27-42, 1998
1441998
The swapping problem
S Anily, R Hassin
Networks 22 (4), 419-433, 1992
1391992
Strategic behavior and social optimization in Markovian vacation queues
P Guo, R Hassin
Operations research 59 (4), 986-997, 2011
1342011
Approximation algorithms for hitting objects with straight lines
R Hassin, N Megiddo
Discrete Applied Mathematics 30 (1), 29-42, 1991
1211991
Capacitated vertex covering
S Guha, R Hassin, S Khuller, E Or
Journal of Algorithms 48 (1), 257-270, 2003
118*2003
Equilibrium threshold strategies: The case of queues with priorities
R Hassin, M Haviv
Operations Research 45 (6), 966-973, 1997
1181997
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20